MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated

C.R. Bard Inc. (Covington) -1018233 Bardex® Foley Catheter Silicone Coated
Catalog Number 0167V22S
Medical Device Problem Code Inability to Irrigate (1337)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was admitted for prostatic hyperplasia.On september 17 at 08:10, a transurethral partial prostatectomy combined with "great white shark" tissue morcellation was performed under combined spinal-epidural anesthesia.A three way urinary foley catheter was inserted intraoperatively.Upon returning to the ward at 11:00, bladder irrigation was initiated; however, significant resistance was encountered.Attempts to flush the catheter using a syringe filled with water met with similar resistance, indicating poor inflow.This situation posed a risk of urinary retention.Consequently, the catheter was removed and replaced with a new three way catheter from the same batch, resulting in unobstructed drainage.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bardex® Foley Catheter Silicone Coated
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
+1(770)784-6100
MDR Report Key50895129
Report Number1018233-2026-06099
Device Sequence Number10712194
Product Code KOD
UDI-Device Identifier00801741019234
UDI-Public(01)00801741019234(17)280428(10)MYHU0942
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0167V22S
Device Lot NumberMYHU0942
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown